タケダ健康サイト

サイト内検索

Category 2 OTC medicines

BENZA BLOCK SEKIDOME JO
ベンザブロックせき止め錠

CHARACTERISTICS

  • In addition to dihydrocodeine phosphate and bromhexine hydrochloride, which are antitussives and expectorants, tranexamic acid, which suppresses pain and swelling , is contained. This medicine is effective for cough and phlegm associated with sore throat.
  • This medicine is a light green, round, film-coated tablet, with a menthol flavor and gives a refreshing sensation.
  • This medicine can be used by the whole family including children aged 6 years or over.

INDICATIONS

Cough and phlegm associated with sore throat

DOSAGE AND DIRECTIONS

Take the following amount of medicine without chewing with cold or lukewarm water within 30 minutes after a meal.

Age One dose Daily dose
15 years or over 3 tablets 3 times
11-14 years 2 tablets
6-10 years 1 tablet
Under 6 years Do not take.

Precautions regarding dosage and directions

  1. Children are permitted to take this medicine only under the direction and supervision of a parent or other responsible adult.
  2. Please follow the recommended dosage and directions.
  3. How to take out a tablet

As shown in the figure, press the protruded portion of the PTP sheet with your finger to tear the aluminum foil and take out a tablet.
(If you swallow the PTP sheet by mistake, its sharp edges may perforate your esophagus, etc., resulting in serious complications.)

INGREDIENTS

In 9 tablets (daily dose for persons aged 15 years or over)

ACTIONS INGREDIENTS CONTENTS
Relieves cough Dihydrocodeine phosphate 30mg
dl-Methylephedrine hydrochloride 75mg
Noscapine 60mg
Makes expectoration easier Bromhexine hydrochloride 12mg
Relieves sore throat Tranexamic acid 420mg

Inactive ingredients:

Lactose hydrate, cellulose, hydroxypropyl cellulose, magnesium stearate, hypromellose, macrogol, titanium oxide, sodium copper-chlorophyllin, carnauba wax, mentha oil

PRECAUTIONS FOR USE

What you should NOT do

(If you do not follow the precautions listed below, your current symptoms may worsen and you may be at an increased risk of side effects and accidents.)

  1. The following persons should not take this medicine:
    Persons who have had allergies to this medicine or ingredients of this medicine
  2. Do not use any of the following medicines while you take this medicine:
    Other cough and expectorant drugs, cold medicines, oral remedies containing an antihistamine agent (such as oral remedies for rhinitis, motion sickness drugs, medicines for allergies, and sedative hypnotics), etc., sedating drugs, oral remedies containing tranexamic acid
  3. Do not operate vehicles or machines after taking this medicine.
    (Sleepiness, etc. may appear.)
  4. Do not take this medicine if breastfeeding. Stop breastfeeding if taking this medicine.
  5. Do not overdose or take this medicine regularly for long periods.

Who should seek consultation

  1. The following persons should consult a physician, pharmacist, or registered salesperson* before taking this medicine:
    1. Persons under treatment by a physician or dentist
    2. Women who are or may be pregnant
    3. Elderly persons
    4. Persons who have had allergies to medicines or something
    5. Persons who have suffered from the following symptom:
      High fever
    6. Persons diagnosed with the following conditions: Heart disease, hypertension, diabetes, kidney disease, thyroid dysfunction, persons with blood clots (cerebral thrombosis, cardiac infarction, thrombophlebitis), persons with a risk of developing thrombosis
  2. Stop taking this medicine immediately and consult a physician, pharmacist or registered salesperson if the following symptoms appear after taking this medicine because they might be side effects of the medicine. Take this leaflet with you.
    Affected area Symptoms
    Skin Rashes, redness, itching
    Digestive organs Nausea, vomiting, loss of appetite, heartburn, stomach discomfort, abdominal pain
    Neuropsychiatric system Dizziness, headache
    Respiratory system Blood in the phlegm

    In rare cases, serious symptoms might occur. In such a case, immediately consult a physician.

    Names of symptoms Symptoms
    Shock
    (Anaphylaxis)
    Symptoms such as itching of the skin, urticaria, hoarseness, sneezing, itching of the throat, breathing difficulties, palpitations, and clouded consciousness will appear immediately after taking the medicine.
  3. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine and continue or worsen. Take this leaflet with you.
    Constipation, diarrhea, sleepiness
  4. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if symptoms do not improve after taking this medicine five to six times. Take this leaflet with you.

*Registered salesperson: person who has the license to sell OTC medicines except Category 1.

PRECAUTIONS FOR STORAGE AND HANDLING

  1. Store in a dry, cool place away from direct sunlight.
  2. Keep out of the reach of children.
  3. To prevent improper use or loss of quality, do not transfer the medicine to another container.
  4. Do not take this medicine after the expiration date.
  5. Fill in the date when the inner pouch (aluminum pouch) was opened in the column provided on the box.
  6. Once the inner pouch (aluminum pouch) is opened, take this medicine within about 6 months to maintain quality.
  7. Please do not eat the desiccant included in the inner pouch (aluminum pouch).